MathSciNet Relay Station
MathSciNet bibliographic data
MR2039298 (2005b:15018) 15A18 (15A29 15A51)
Hwang, Suk-Geun; Pyo, Sung-Soo The inverse eigenvalue problem for symmetric doubly stochastic matrices. Tenth Conference of the International Linear Algebra Society. Linear Algebra Appl. 379 (2004), 77–83.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement